Announcement

Collapse
No announcement yet.

need prayer

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • tigger_gal
    replied
    I am glad that you talked to the nurse. I hope that all goes well.

    Leave a comment:


  • bamafan
    replied
    Thank you ladies for your reply. I did talk with the nurse and we found some different colored birth control pills. I have been on Elmiron for 5 weeks and my b/c now for one week and a half. So fa now breaking out. My neck does itch some but no little red bumps there. It may take a while but I hope I have found something that will help!!!!! My prayers are with each of you. Bamafan

    Leave a comment:


  • ICNDonna
    replied
    By all means, let your doctor know. When I take new medications, I try to start one at a time so if I do have a bad reaction, I know which med is the problem.

    Warm healing thoughts,
    Donna

    Leave a comment:


  • Natalie41
    replied
    I agree with July it may be that your meds are clashing with each other. You should tell you doctor.

    Leave a comment:


  • July
    replied
    Prayers for you.

    Have you spoken to your dr. about it? Perhaps he or she could suggest a different combination of medications.

    Leave a comment:


  • bamafan
    started a topic need prayer

    need prayer

    I began taking my meds Elmiron and birth control at the same time and stayed broke out for a couple of weeks. Stopped taking both of them and it took 4 weeks for the rash to go away. I am now back on both of them and i would like someone to help me pray that I would be able to take both of them. This is very important to me and I know that we all have different issues with this disease and I keep all of you in my prayers daily. Bamafan
Working...
X